| Model Number |
VLOCN0604 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a robot-assisted laparoscopic gastric bypass, while making the anastomosis, the thread needle became loose while being introduced into the patient.It was noted that two sutures were used and had the same issue.The needle did not fall into the patient's cavity.The surgical time was extended.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant product: vlocn0604, vlocn0604 v-loc* pbt 3-0 blu 15cm v20, (lot number: a5a1847vy) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.